# SDR IPXA2019050541756

- Difficulty date: April 25, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 102,402 hours, 17,204 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 65B04406722
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CRACK DAMAGE ON R4 ENTRY DOOR (P/N:65B04311-24) AFT/LWR AND FWD/UPR SIDE OF CORNER. REPAIR IAW SRID: 4-4465711326 AND EO B747-5210-72462-A.
